# SDR UIEA200400100

- Difficulty date: May 28, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Engine: Ge CF650*
- System (JASC): 5754 · Leading Edge Devices
- Part: Channel
- Part number: 65B151803
- Part serial: 001234
- Condition: Cracked
- Location: Nr 7 Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CHANNEL CRACKED BEYOND PRIVOUS REPAIR IB HINGE ON NR 7 LE FLAP.  FOUND DURING VISUAL INSPECTION.  CAUSE IS UNKNOWN.  LOCATION IS WING STA 944.5.  CORRECTIVE ACTION REPLACED LE FLAP ASSY IAW MM.
